# SDR CALA2025082208056

- Difficulty date: August 15, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 96,577 hours, 13,692 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Unit
- Part number: 1820M33P14
- Part serial: LMDD8114
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 84,462 hours, 11,954 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RTO DUE TO LEFT ENG SURGE AND STALLDEBRIEF FROM CREW PUSHING THROTTLES UP TO 70% N1 LH ENG SLOW TO ACCELERATE. ENGAGED AUTO THROTTLE AND ENGINE SPOOLED UP AND THENN1 ROLLED BACK TWICE TO 90% N1. F/O MAY HAVE SEEN EXCEEDANCE BUT NO RED BOX SHOWING. CREW HAD NO AUDIBLE OF THE SURGE BUT FAA IN BACK SAID THEY FELT THE PLANE SHIFT MAINT REPORTING THE FOLLOWING FAULTS ON PIMU 351 18-A SAV DISAGREE, 351 18-B SAV DISAGREE, 353 15-A FMV T/M W/A FAIL, 352 15-B T25 SENSOR, 155 15-A T25 SENS DISAGREE AND 155 15-B T25 SENS DISAGREE. ENG1 SN. 706573 (TSI= 19851 HRS / 2853 CYC). REF FIM 71-05 FAULT TREE 848 FOR ENG STALL (SURGE) CHECKS. ALSO ACCOMPLISH FIM 71-05 FAULT TREE 878 (EICAS AUTO EVENT MSG VERIFICATION / ERASE PROCEDURE).WHQLM-EMC ARSHAD. 15AUG25. ALSO ACCOMPLISH UNUSUAL CONDITION INSPECTION FOR #1 ENGINE AS PER AMM 72-00-00-206-096-H00 (601) STEP 4. L. ( STALL INSPECTION) WHICH WILL REQUIRE BORESCOPE INSPECTION. WHQLM-EMC ARSHAD. 15AUG25. AS PER PIMU MSG 155 15-A T25 SENS DISAGREE AND 352 15-B T25 SENSOR FIM TASK 71-01 TASK A43 REV. 145. T25 RESISTANCE CHECKS PASSED AS PER TABLE 105 AS PER PIMU MSG 353 15-A FMV T/M W/A FAIL FIM TASK 71-01 TASK A59 REV. 145. HMU CHANNEL A & B OF CONNECTORS P71, P81, P7 & P8 RESISTANCE CHECKS PASSED AS PER TABLE CHART ACCOMPLISHED UNUSUAL CONDITION INSPECTION FOR #1 ENGINE AS PER AMM 72-00-00-206-096-H00 (601) STEP 4. L, FOLLOWING STEPS BORESCOPE INSPECTION OVERIFIED INSTALLATION AND OPS TEST OF LH ENG EEC AS PER AMM 73-21-15 & 71-00-00, FOUND SATIS
